# SDR A6WA201140314

- Difficulty date: March 28, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,944 hours, 20,099 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Cover
- Condition: Cracked
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COVER 311BZ CRACKED AT WELD TOP CENTER OF COVER.  REPAIRED APU ENCLOSURE COVER 311BZ IAW REO 601R-49-11-070, REV A.
